# SDR REXA2016052900958

- Difficulty date: May 29, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,076 hours, 17,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS EMER FLASHLIGHT LED IS NOT BLINKING.  R & R FIRST OFFICERS EMER FLASHLIGHT BATTERY IAW CMM 25-60-02.
